I am 35 year old female on day 3 of no norco/Hydrodocone I began taking it in May of 2011 after open heart surgery. I quit cold turkey after 2 weeks and didn't realize I was having symptoms. I then began taking the occasional pill for tooth pain. It was in september that I began getting a higher dose, when I began the horrible treatment for an STD... so once a month since then I have been having treatments. At first I would only take the pills when needed, and then I realized I liked the high. Now that it finally dawned on me I was an addict, I knew I had to do something. I recently got the flu, and was already sicker than a dog so I figured it was my chance. So, I seem to have stopped being sick to my stomach but the anxious feeling RLS is about to drive me nuts!! I'm going to go buy some bananas tomorrow, and Valerian root. I do take xanax every nite because I take Prozac during the day and it make me unable to sleep at nite. I also have to take heart meds, and Iron supplements for anemia. I guess I'm just looking for some support, because I'm afraid I will once again need treatment for my condition, and getting thru that with no norco wil suck! Thanks for listening..
27 Jan 2012
I really wish I cld tty on the phone bc I have alot in common w u. I know what your dealing w/, & I am 35 & had an addiction to vicadin so badly that the DEA was @ my front door 10 yrs ago w/ a list of every Dr. I had been to in the last 30 days, which was alot, & said if he sees my name pop up for any controlled substance he will take me to jail. I learned about methadone & that saved me b/c of no withdrawal, it handles pain, and blocks any other opiate from working. 11 Yrs later I live in a diff state, am married, and am OK. I still struggle w/ addiction, though. I also need pain control b/c I was in a motorcycle accident as the passenger 1 year and a half ago w/ no helmet & was hit @24 mph and was thrown off the bike and into the rear rim and exhaust area of the car. I hit my shoulder, elbow, and rt torso. That's what took the full blow.
My right elbow shattered completely, bones in my arm blew out of my arm lik a bomb, & my shoulder was torn off and I broke all ribs & punctured my rt lung. I now have titanium for a rt arm, welded elbow @ a 90 deg angle, and a shoulder that moves a bit. I have full use of my hand though! Since I was already in Methadone, they bumped it from 200mg to 360mg, dilaudid drip as well, and anything oral. When I came home 2 months later I was still @ 360 mg methadone and oxycontin 80 mg as needed. The accident was 1 yr 1/2 ago, and now I'm only on the methadone. Sometimes I run low on Methadone & get sick for a few days b4 returning to the clinic. I don't know, I can't handle withdrawal. makes me crazy. I have gone to the ER b4 for coming down! Be strong, and I added u as a friend. If u need to talk, I'm here. Jewels480
7 Apr 2012
i wish i could talk to you right now. im 38 and have been on hydrocodone 10 mg for 6 months now. i have many back and hip problems.i take for a day.two weeks ago i was switched from my surgeon to a pain management pa.(my sergeon and i decided to push the surgery off as long as posible because its major stuff and i have two little kids at home still that i home school). today i called im my script and the pa said she would not be refilling it. im in a panic.im scared of withdrawls.im scared im going to die.i also feel like im an addict. i feel like i did something wrong. i feel ashamed. the only reason i went to get help for my back 6 months ago is because i had attempted to take my life due to the pain. while i was in the hospital the dr referred me to the surgeon,who was wonderful.i now know why i am in pain. i also just starte topamax 2 weeks ago and feel a little down. i would have never gone for help if i knew it would have turned out like this.
28 Jan 2012
If RLS is really getting to you, ask your doc for a muscle relaxer (short term) to help get you through while you are withdrawing. MR's help greatly for those in WD. IF you can trust yourself to not overuse or abuse them.
Also, try sleeping on your side, with a thin pillow between your legs, I still have a bit of RLS and this helps a bit.
Valerian root will help with the anxiety.
I wish you all the best, it is difficult (to say the least) going cold turkey, but IT CAN BE DONE!! You can do it, and you will feel great eventually.
Please google Post Acute Withdrawal Syndrome, opiates. It will explain in detail what is happening to your "brain-soup". Chemicals such as serotonin, norepinephrine, dopamine and your endorphins (the feel good chemical in the brain) all become affected when we begin taking opiates and during cessation.
Fight the good fight!!
27 Jan 2012
nessiepooh, same here with the pills and withdawls and addiction. i started taking vicoden for the worse case of tmj from a broken jaw in the past, and it went from vic 5, 7.5 to percocet 5, 7.5, 10. at one point i was taking like 18 pills, then did a taper and came to 16, and the 13 pills making it 130 mgs daily. for some odd reason, i would get stuck and never able to get lower, would actually go higher. well enough was enough and i got a different type of taper from a friend here on dc, also doing massage, treadmill and stretching and its helping some. i also have zofran wich is an anti nausea medication that is now used to help reduce the withdrawl symptoms from opiate and illegal druf withdrawls. and it does help. i get the insomnia and rls, and i use to just toss and turn and get all irritated.
i found that just getting up, and going on the computer, facebook, come here or doing my devotions and having a cup of coffee and starting my morning, because its usually about 1 am hawaii time allready, eventually the rls goes away and youll get sleep. hang in there, and be in touch. leanne
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on my eleventh day of hydrocodone/methadone withdrawal after years of chronis back pain and a lumbar fusion surgery. I have clonidine for the ...
2 answers • 23 May 2010
Due to constant back pain,I have taken hydrocodone for 2 yrs. It stopped working.I had back surgery in August 2013. 2 mos. prior to surgery and now ...
3 answers • 27 Sep 2013
... since the surgery? 6 weeks after the surgery very weak and poor appetite. He also is hallucinating after dose
1 answer • 20 Feb 2014
Since I have have had knee surgery and the doctor will no longer supply the hydrocodone. I have clonidine but have no idea what dosage to take. My ...
2 answers • 28 Mar 2015
I had a decompression back surgery with hardware 4 wks ago & have been taking Norco 10 mg/ 1 tab q 6 hrs My surgeon is 40 miles away & I am ...
1 answer • 11 May 2015